# SDR FDEA201604141223

- Difficulty date: April 14, 2016
- Submitted: April 19, 2016
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11F
- Aircraft serial: 48624
- Aircraft time: 49,107 hours, 10,618 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: PA64422
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMER EXIT LIGHT COVER, TAB IS BROKEN ON BACK OF COVER.  REMOVED AND REPLACED R1 DOOR EMERGENCY EXIT LIGHT COVER IN REF AMM 33-27-05-4-0.
